# SDR FDEA202311101847

- Difficulty date: November 10, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24528
- Aircraft time: 66,445 hours, 25,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reservoir
- Part number: 80330035A
- Part serial: 1270
- Condition: Leaking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING POST FLIGHT INSPECTION, FOUND LEFT PASSENGER  DOOR (#1) EMERGENCY POWER RESERVOIR WITH LESS THAN  2000PSI.     REPLACED NO. 1 PASSENGER DOOR EMERGENCY POWER  RESERVOIR IAW AMM 52-11-30-4.  REMOVED PART DETAILS -  NAME: RESERVOIR ENTRANCE DOOR EMERGENCY POWER.  REPLACED NO. 1 PASSENGER DOOR EMERGENCY POWER RESERVOIR IAW AMM 52-11-30-4.
